How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Eye
Satisfied Customers: 28151
Experience:  MD
Type Your Eye Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My boyfriend got lacquer thinner in his eye and is in some

Customer Question

My boyfriend got lacquer thinner in his eye and is in some pain He rinsed it with water but has to go to school for an exam... should he go to the doctor instead or will he be fine
JA: Did you have a recent injury to the eye? How is your vision?
Customer: He said it hurts but he can see his eye is just really red So I can't imagine it's all rinsed out But he had to go to class for a test so he didn't really spend a lot of time rinsing. Can those chemicals do permanent damage?
JA: Anything else in your medical history you think the doctor should know?
Customer: No
Submitted: 29 days ago.
Category: Eye
Expert:  Dr Basu replied 29 days ago.

Hi there,
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.

Lacquer can cause inflammation and vision problem sometimes.

His eyes should be rinsed fully in the ER to avoid any damage.

Also antibiotic eye drops are required to prevent any infection.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star on top).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:

Related Eye Questions